Systems of functional differential equations with maxima, of mixed type

Abstract

In this paper we study some properties of the solutions of a second order system of functional differential equations with maxima, of mixed type, with “boundary” conditions. We use Perov’s fixed point theorem and the weakly Picard operator technique.

Authors

D. Otrocol
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy,

Keywords

Perov’s fixed point theorem, weakly Picard operator, equations of mixed type, equations with maxima.

Cite this paper as:

D. Otrocol, Systems of functional differential equations with maxima, of mixed type, Electron. J. Qual. Theory Differ. Equ., Vol. 2014 (2014), No. 5, pp. 1–9;

PDF

About this paper

Journal

Electronic Journal of Qualitative Theory of Differential Equations

Publisher Name

Univ. Szeged, Hungary

Print ISSN

1417-3875

Online ISSN
MR

MR3183603

ZBL

Google Scholar

Related Posts

Menu